Asymptotic variance under many instruments: Numerical comput…
Emerging
2
Citations12
Refs2012
Year
Search Works
Work Details
- DOI 10.1016/j.econlet.2012.11.003
- OpenAlex ID W2019666054
- Type Article
- Language EN
- Published 12 Nov 2012
- Volume 118 (2)
- Pages 272–274
- Source Economics Letters
- Publisher Elsevier BV
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Asymptotic variance under many instruments: Numerical computations
Article 2012 EN
2
Citations
12
References
2
Authors
0.00
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Albert Abutaliev | New Economic School (RU) | — |
| 2 | Stanislav Anatolyev Corresponding | New Economic School (RU) |
Related Works
10Data: OpenAlex